# SDR JR2R20240827940

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N87318
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000443
- Aircraft time: 20,996 hours, 12,497 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 17039603021
- Condition: Corroded
- Location: Zone 400
- Part time: 20,996 hours, 12,497 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

429ABR HAS MULTIPLE SPOTS OF CORROSION ON PANEL LANDING.  REPAIRED.
